Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 329052, 13 pages
http://dx.doi.org/10.1155/2015/329052
Research Article

Numerical Solution of Continuation Problem for 3D Steady-State Diffusion in Cylindrically Layered Medium

1Department of Mathematical and Computing Modelling, Al-Farabi Kazakh National University, Almaty 050040, Kazakhstan
2Faculty of Mathematics and Mechanics, L.N.Gumilyov Eurasian National University, Astana 010008, Kazakhstan

Received 23 May 2015; Revised 17 August 2015; Accepted 18 August 2015

Academic Editor: Sergei V. Pereverzyev

Copyright © 2015 Magira Kulbay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Colli Franzone, L. Guerri, S. Tentoni et al., “A mathematical procedure for solving the inverse potential problem of electrocardiography. Analysis of the time-space accuracy from in vitro experimental data,” Mathematical Biosciences, vol. 77, no. 1-2, pp. 353–396, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Wang and Y. Rudy, “Application of the method of fundamental solutions to potential—based inverse electrocardiography,” Annals of Biomedical Engineering, vol. 34, no. 8, pp. 1272–1288, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. A. N. Tikhonov and V. Y. Arsenin, Solution of Ill-Posed Problems, Winston and Sons, Washington, DC, USA, 1997.
  4. G. Alessandrini, L. Del Piero, and L. Rondi, “Stable determination of corrosion by a single electrostatic boundary measurement,” Inverse Problems, vol. 19, no. 4, pp. 973–984, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. M. Lavrent'ev, “On the Cauchy problem for the Laplace equation,” Bulletin of the Academy of Sciences, Series of Mathematics, vol. 20, pp. 819–842, 1956. View at Google Scholar
  6. T. Wei and Y. G. Chen, “A regularization method for a Cauchy problem of Laplace's equation in an annular domain,” Mathematics and Computers in Simulation, vol. 82, no. 11, pp. 2129–2144, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. A.-l. Qian, “Spectral method and its application to a Cauchy problem of the Laplace equation,” International Journal of Research Reviews in Applied Sciences, vol. 14, no. 1, pp. 51–57, 2013. View at Google Scholar · View at MathSciNet
  8. A. Qian and Y. Wu, “A computational method for a Cauchy problem of Laplace's equation,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 478–485, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. X.-T. Xiong and C.-L. Fu, “Central difference regularization method for the Cauchy problem of the Laplace's equation,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 675–684, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Sun and F. Ma, “Appropriate implementation of an invariant MFS for inverse boundary determination problem,” Inverse Problems in Science and Engineering, vol. 23, no. 6, pp. 1040–1055, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Zhou and T. Wei, “The method of fundamental solutions for solving a Cauchy problem of Laplace's equation in a multi-connected domain,” Inverse Problems in Science and Engineering, vol. 16, no. 3, pp. 389–411, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Z. Li and C. Fu, “A mollification method for a Cauchy problem for the Laplace equation,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9209–9218, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. D. Nho, B. T. Johansson, D. Lesnic, and P. Hien, “A variational method and approximations of a Cauchy problem for elliptic equations,” Journal of Algorithms & Computational Technology, vol. 4, no. 1, pp. 89–119, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. T. Wei, Y. G. Chen, and J. C. Liu, “A variational-type method of fundamental solutions for a Cauchy problem of Laplace's equation,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 3, pp. 1039–1053, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Qian, “A new wavelet method for solving an ill-posed problem,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 635–640, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. D. N. Hào and D. Lesnic, “The Cauchy problem for Laplace's equation via the conjugate gradient method,” IMA Journal of Applied Mathematics, vol. 65, no. 2, pp. 199–217, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Bourgeois, “A mixed formulation of quasi-reversibility to solve the Cauchy problem for Laplace's equation,” Inverse Problems, vol. 21, no. 3, pp. 1087–1104, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. Bourgeois, “Convergence rates for the quasi-reversibility method to solve the Cauchy problem for Laplace's equation,” Inverse Problems, vol. 22, no. 2, pp. 413–430, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. L. Bourgeois and J. Dardé, “A duality-based method of quasi-reversibility to solve the Cauchy problem in the presence of noisy data,” Inverse Problems, vol. 26, no. 9, Article ID 095016, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. V. Klibanov and F. Santosa, “A computational quasi-reversibility method for Cauchy problems for Laplace's equation,” SIAM Journal on Applied Mathematics, vol. 51, no. 6, pp. 1653–1675, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. A. Frąckowiak, N. D. Botkin, M. Ciałkowski, and K.-H. Hoffmann, “Iterative algorithm for solving the inverse heat conduction problems with the unknown source function,” Inverse Problems in Science and Engineering, vol. 23, no. 6, 2015. View at Publisher · View at Google Scholar · View at Scopus
  22. F. Berntsson, V. A. Kozlov, L. Mpinganzima, and B. O. Turesson, “An alternating iterative procedure for the Cauchy problem for the Helmholtz equation,” Inverse Problems in Science and Engineering, vol. 22, no. 1, pp. 45–62, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. V. A. Kozlov, V. G. Maz'ya, and A. V. Fomin, “An iterative method for solving the Cauchy problem for elliptic equations,” Computational Mathematics and Mathematical Physics, vol. 31, no. 1, pp. 45–52, 1991. View at Google Scholar · View at MathSciNet
  24. B. Mukanova, “Numerical reconstruction of unknown boundary data in the Cauchy problem for Laplace's equation,” Inverse Problems in Science and Engineering, vol. 21, no. 8, pp. 1255–1267, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1995. View at MathSciNet
  26. F. P. Vasil'ev, Methods for Solving Extremal Problems, Nauka, Moscow, Russia, 1981.